# SDR A6WA201644538

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 32,049 hours, 31,544 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE APPEARED IN THE FLIGHT DECK FROM AIR CONDITIONING VENTS, APU SHUTDOWN SHORTLY AFTERWARDS. LARGE PUDDLE OF OIL DRIPPING FROM AFT EQUIPMENT BAY.
